# SDR SIMA0724

- Difficulty date: March 12, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A2437
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DCA - FLT 5130 - CARGO SMOKE LIGHT CAME ON DURING APPROACH.  REMOVED AND REPLACED FORWARD AND AFT CARGO SMOKE DETECTOR IAW SAAB MM 26-13-15.  OPS CHECK GOOD.  (M)
